# SDR 2005UALA00621

- Difficulty date: July 2, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 31,513 hours, 3,629 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Part serial: NA
- Condition: Burned Out
- Location: Rh Rows 32,33,34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE RT ROWS 32, 33, 34.  EEL LIGHTS BURNED OUT.  REPLACED, OK.
